Adamant digraphs. (English) Zbl 0648.05023

Authors’ abstract: “In this paper we introduce the class of adamant digraphs. These are the digraphs with the property that for any two vertices x and y, the set of successors of x and the set of successors of y are either disjoint or (inclusionwise) comparable. Those adamant digraphs whose inverse digraph is also adamant are called inflexible. This subclass includes many previously known classes, e.g. minimal series-parallel digraphs and Ferrers digraphs. For both adamant and inflexible digraphs we give alternative characterizations and linear-time recognition algorithms. The special case of symmetric adamant digraphs is investigated.”
Reviewer: G.Chaty


05C20 Directed graphs (digraphs), tournaments
Full Text: DOI


[1] Aho, A.; Hopcroft, J.E.; Ullman, J.D., The design and analysis of computer algorithms, (1974), Addison Wesley Reading, MA · Zbl 0326.68005
[2] Berge, C., Graphs et hypergraphs, (1970), Dunod Paris · Zbl 0334.05117
[3] Wagner, B., An almost linear-time algorithm for graph realization, Rice univ. math. sciences tech. report 85-2, (1985)
[4] Chvátal, V.; Hammer, P.L., Aggregation of inequalities in integer programming, Ann. discrete math., 1, 145-162, (1977)
[5] Cogis, O., Ferrers digraphs and threshold graphs, Discrete math., 38, 33-46, (1982) · Zbl 0472.06006
[6] Golumbic, M.G., Algorithmic graph theory and perfect graphs, (1980), Academic Press New York · Zbl 0541.05054
[7] Lawler, E.L., Sequencing jobs to minimize total weighted completion time subject to precedence constraints, Ann. discrete math., 2, 75-90, (1978) · Zbl 0374.68033
[8] Papadimitriou, C.H.; Yannakakis, M., Scheduling interval-ordered tasks, SIAM J. comput., 8, 405-409, (1979) · Zbl 0421.68040
[9] Riguet, J., LES relations de Ferrers, C.R. acad. sci. Paris, 232, 1729-1730, (1951) · Zbl 0042.24317
[10] L. Trotter, Private communication, Lausanne (1985).
[11] Valdes, J.; Tarjan, R.E.; Lawler, E.L., The recognition of series parallel diagraphs, SIAM J. comput., 11, 298-313, (1982) · Zbl 0478.68065
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.